# SDR USAA2010081791696

- Difficulty date: August 12, 2010
- Submitted: August 17, 2010
- Operation: Air carrier
- Aircraft: N155AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23777
- Aircraft time: 70,996 hours, 48,601 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1012621
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIA - C20 - EEL - R-1 DOOR LOWER EMERGENCY EXIT LIGHT INOP.  REPLACED R-1 DOOR LOWER EMERGENCY EXIT LIGHT ASSEMBLY IAW B737 AMM 33-51-11.
